MathSciNet Relay Station
MathSciNet bibliographic data
MR678195 01A55
Akritas, Alkiviadis Reflections on a pair of theorems by Budan and Fourier. Math. Mag. 55 (1982), no. 5, 292–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement